Alert archive / Wisconsin / River Flood Warnings in 2013

River Flood Warning 18, NWS Milwaukee, WI

March 28, 2013Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Mar 28, 2013, 9:06 PM CDT for Sheboygan County, Wisconsin. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2013, 9:06 PM CDT (02:06 UTC)
Expired
Mar 29, 2013, 2:52 PM CDT
In force
18 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Sheboygan County, WI

The radar

The Green Bay radar (KGRB), 86 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sheboygan River at Sheboygan (SEBW3).

Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04086000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WGUS43 KMKX 290206
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
906 PM CDT THU MAR 28 2013

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...

  SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY


&& 
WIC117-291406-
/O.NEW.KMKX.FL.W.0018.130329T0206Z-130331T0000Z/
/SEBW3.1.ER.130329T0105Z.130329T1200Z.130330T1200Z.NO/
906 PM CDT THU MAR 28 2013

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SHEBOYGAN RIVER AT SHEBOYGAN.
* AT  9:00 PM THURSDAY THE STAGE WAS 8.2 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.4 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  MORNING.
* IMPACT...AT 8.0 FEET...WATER NEARS A ROAD IN KIWANIS PARK IN 
  SHEBOYGAN

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 PM...
LOCATION       STAGE  STAGE    STAGE/TIME       FRI  SAT  SUN  MON
SHEBOYGAN        8.0   6.0   8.17 09 PM 03/28   8.3  7.6  7.5  7.5

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHEBOYGAN        8.17  09 PM 03/28    2.12       8.40 07 AM 03/29

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(SEBW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
SHEBOYGAN: 7 PM-1 AM   0.00
SHEBOYGAN: 1 AM-7 AM   0.00
SHEBOYGAN: 7 AM-1 PM   0.00
SHEBOYGAN: 1 PM-7 PM   0.00

$$
4 follow-up statements
450 
WGUS43 KMKX 290900
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 AM CDT FRI MAR 29 2013

  SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY

&& 
WIC117-292100-
/O.CON.KMKX.FL.W.0018.000000T0000Z-130331T0000Z/
/SEBW3.1.ER.130329T0105Z.130329T1200Z.130330T1200Z.NO/
400 AM CDT FRI MAR 29 2013

THE FLOOD WARNING CONTINUES FOR 
  THE SHEBOYGAN RIVER AT SHEBOYGAN.
* AT  3:00 AM FRIDAY THE STAGE WAS 8.9 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 9.4 FEET...THIS LEVEL IS THE 20 PERCENT CHANCE FLOOD 
  MEANING THAT THERE IS A 20 PERCENT CHANCE IN ANY GIVEN YEAR OF THE 
  RIVER REACHING THIS LEVEL.

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 PM...
LOCATION       STAGE  STAGE    STAGE/TIME       SAT  SUN  MON  TUE
SHEBOYGAN        8.0   6.0   8.90 03 AM 03/29   8.7  7.6  7.5  7.5

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHEBOYGAN        8.90  03 AM 03/29    2.46       9.06 07 AM 03/29

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(SEBW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
SHEBOYGAN: 7 PM-1 AM   0.00
SHEBOYGAN: 1 AM-7 AM   0.00
SHEBOYGAN: 7 AM-1 PM   0.00
SHEBOYGAN: 1 PM-7 PM   0.00

$$
985 
WGUS83 KMKX 290901
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 AM CDT FRI MAR 29 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
  SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY 

&& 
WIC117-292101-
/O.CON.KMKX.FL.W.0018.000000T0000Z-130331T0000Z/
/SEBW3.1.ER.130329T0105Z.130329T1200Z.130330T1200Z.NO/
401 AM CDT FRI MAR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE SHEBOYGAN RIVER AT SHEBOYGAN.
* AT  3:00 AM FRIDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 9.4 FEET...THIS LEVEL IS THE 20 PERCENT CHANCE FLOOD 
  MEANING THAT THERE IS A 20 PERCENT CHANCE IN ANY GIVEN YEAR OF THE 
  RIVER REACHING THIS LEVEL.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 PM...
LOCATION       STAGE  STAGE    STAGE/TIME       SAT  SUN  MON  TUE
SHEBOYGAN        8.0   6.0   8.90 03 AM 03/29   8.7  7.6  7.5  7.5

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHEBOYGAN        8.90  03 AM 03/29    2.46       9.06 07 AM 03/29

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(SEBW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
SHEBOYGAN: 7 PM-1 AM   0.00
SHEBOYGAN: 1 AM-7 AM   0.00
SHEBOYGAN: 7 AM-1 PM   0.00
SHEBOYGAN: 1 PM-7 PM   0.00
878 
WGUS83 KMKX 291539
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1039 AM CDT FRI MAR 29 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY 

&& 
WIC117-300339-
/O.EXT.KMKX.FL.W.0018.000000T0000Z-130402T0600Z/
/SEBW3.1.ER.130329T0105Z.130329T0945Z.130401T1800Z.NO/
1039 AM CDT FRI MAR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE SHEBOYGAN RIVER AT SHEBOYGAN.
* AT 10:05 AM FRIDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY EARLY AFTERNOON.
* IMPACT...AT 9.4 FEET...THIS LEVEL IS THE 20 PERCENT CHANCE FLOOD 
  MEANING THAT THERE IS A 20 PERCENT CHANCE IN ANY GIVEN YEAR OF THE 
  RIVER REACHING THIS LEVEL.

$$

&& 

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME       SAT  SUN  MON  TUE
SHEBOYGAN        8.0   6.0   8.83 10 AM 03/29   8.7  8.5  8.2  7.6

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHEBOYGAN        8.97  05 AM 03/29    2.05       8.74 01 PM 03/29

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(SEBW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
SHEBOYGAN: 7 AM-1 PM   0.00
SHEBOYGAN: 1 PM-7 PM   0.00
SHEBOYGAN: 7 PM-1 AM   0.00
SHEBOYGAN: 1 AM-7 AM   0.00
700 
WGUS83 KMKX 291952
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CDT FRI MAR 29 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY
 

&& 
WIC117-292022-
/O.CAN.KMKX.FL.W.0018.000000T0000Z-130402T0600Z/
/SEBW3.1.ER.130329T0105Z.130329T0945Z.130329T1822Z.NO/
252 PM CDT FRI MAR 29 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE SHEBOYGAN RIVER AT SHEBOYGAN.
* AT  2:00 PM FRIDAY THE STAGE WAS 7.6 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FELL BELOW FLOOD STAGE AT  1:22 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.1 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 8.0 FEET...WATER NEARS A ROAD IN KIWANIS PARK IN 
  SHEBOYGAN

$$

&& 

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME       SAT  SUN  MON  TUE
SHEBOYGAN        8.0   6.0   7.60 02 PM 03/29   7.1  6.6  6.1  5.5

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHEBOYGAN        8.97  05 AM 03/29    1.11       7.40 07 PM 03/29

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(SEBW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
SHEBOYGAN: 7 AM-1 PM   0.00
SHEBOYGAN: 1 PM-7 PM   0.00
SHEBOYGAN: 7 PM-1 AM   0.00
SHEBOYGAN: 1 AM-7 AM   0.00

HAHN

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Mar 28, 3:36 PM CDT, 5 hours 30 minutes earlier.

Area forecast discussion, Mar 28, 3:36 PM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CDT THU MAR 28 2013

.VERY SHORT TERM...TONIGHT AND FRIDAY.

TONIGHT AND FRIDAY - CONFIDENCE...MEDIUM
SURFACE HIGH PRESSURE WILL DOMINATE THIS PERIOD. MID DECK ACROSS SE
MN/NE IA PLODDING ALONG TOWARDS SC WI...SO THIS MAY DRIFT INTO THE
AREA TONIGHT...THOUGH CONFIDENCE NOT HIGH IT WILL MAKE IT ALL THE
WAY ACROSS BEFORE DISSIPATING. THE SURFACE RIDGE AXIS SLIDES JUST
EAST OF WI BY DAYS END FRIDAY. 925 TEMPS MODERATE TO SUPPORT MID 40S
TO AROUND 50. LAKE BREEZE SETUP LOOKS GOOD AGAIN FOR FRIDAY.

.SHORT TERM...FRIDAY NIGHT THROUGH SUNDAY.

FRIDAY NIGHT...FORECAST CONFIDENCE HIGH.

500 MB SHEAR AXIS SHIFTS EAST AND WITH SHORT WAVE RIDGING ALLOWING
925 MB TEMPS TO CONTINUE TO SLOWLY RISE AS SSW FLOW INCREASES AHEAD
OF NEXT SHORT WAVE TROUGH. WHILE THE WARM AIR ADVECTION WILL NOT
REACH TO THE SURFACE WITH EARLY DEVELOPMENT OF NEAR SURFACE
INVERSION...THE COMBINATION OF WARM ADVECTION ALOFT AND ASSOCIATED
INCREASE IN MID-LEVEL CLOUD WILL HOLD OVERNIGHT TEMPERATURES STEADY
AFTER LOWS BETWEEN 06Z AND 09Z.

SATURDAY AND SATURDAY NIGHT...FORECASTER CONFIDENCE MEDIUM TO HIGH.

MODELS IN GOOD AGREEMENT WITH GENERAL TIMING OF SHORT WAVE TROUGH
THROUGH REGION...THOUGH NAM REMAINS A LITTLE SLOWER WITH THE
PRECIPITATION AS IT TAKES LONGER TO SATURATE BELOW 800 MB IN SPITE
OF STRONG THETA-E ADVECTION ON 35 TO 40 KT LOW-LEVEL JET. WILL SPLIT
DAY INTO 3-HOURLY PERIODS AND TRIM BACK MORNING POPS.

WILL TIME PCPN ACROSS WITH STRONG 850-700MB Q-VECTOR CONVERGENCE
MAX/ISENTROPIC ADIABATIC OMEGA MAX. NAM AND GFS INDICATE SOME
STEEPENING LAPSE RATES ABOVE 700 MB...BUT ELEVATED CAPE IS MINIMAL
SO WILL HOLD MENTION OF ISOLATED THUNDER TO THE SW CWA WHERE CWASP
APPROACHES 40 PCT. WITH DELAY IN ONSET OF RAIN SHOULD SEE HIGHS IN
THE UPPER 40S TO LOWER 50S.

PCPN COMES TO AN END AS MID-LEVEL TROUGH AXIS PUSHES EAST OF THE CWA
AROUND/SHORTLY AFTER 06Z SUNDAY. COLD ADVECTION BEHIND THIS FIRST
COLD FRONT KNOCKS LOWS DOWN INTO THE MID-30S OVER THE NW 1/2 OF THE
CWA.

SUNDAY...FORECAST CONFIDENCE LOW TO MEDIUM.

12Z GFS BRINGS PCPN ACROSS WITH LOW-MID LAYER FRONTOGENESIS ALONG
COLD FRONT SUNDAY AFTERNOON...AIDED BY DIFF CVA AS POLAR VORTEX
SETTLES IN OVER THE NRN GREAT LAKES...THOUGH STRONGEST
FRONTOGENETIC RESPONSE IS SOUTHWEST OF THE CWA ESPECIALLY IN THE
1000-850 MB LAYER. 12Z NAM AT 84 HOURS AND 120Z ECMWF ARE DRY WITH
THIS SECONDARY PUSH OF COLD AIR...WITH THE ECMWF SHOWING NEGLIGIBLE
FRONTOGENESIS THROUGH CWA...BUT A VERY STRONG RESPONSE WELL SW OVER
NEBRASKA AND IOWA...WHERE BOTH ECMWF AND GEM HAVE QPF MAXIMA. GEM
DOES TRY TO BRUSH FAR SOUTHERN WISCONSIN WITH PCPN SUNDAY NIGHT.
WITH PUSH OF COLD DRY AIR INTO THE REGION AND BLENDED POPS
LOW...WILL KEEP CWA DRY FOR NOW.

.LONG TERM...MONDAY THROUGH THURSDAY. FORECASTER CONFIDENCE MEDIUM.

BELOW NORMAL TEMPERATURES FOR THE BEGINNING OF THE WORK WEEK AS
NORTHERLY FLOW BEHIND CLOSED 500 MB LOW HOLDS 850 MB TEMPS BELOW
-10C THROUGH TUESDAY. 12Z ECMWF BRINGS A REINFORCING SHOT OF COLD
AIR TUESDAY AS IT ROTATES ANOTHER SHORT WAVE AROUND DEPARTING
VORTEX...WHILE GFS NOT AS VIGOROUS WITH THIS TUESDAY WAVE ALLOWING A
SLIGHT UPWARD MODIFICATION OF TEMPERATURES AS MID LEVEL RIDGE BUILDS
IN. 12Z GEM WEAKER AS WELL...BUT BROAD CYCLONIC FLOW ENOUGH TO DELAY
RIDGE AND WARMING. WILL GO WITH SLOWER/COLDER BLENDED SOLUTION.

QUIET WEATHER WITH A BIT MORE WARMING WEDNESDAY UNDER SHORT WAVE
RIDGING AND SURFACE HIGH SHIFTING ACROSS WESTERN GREAT LAKES. GFS
DIGS NEXT SHORT WAVE FARTHER SOUTH THAN ECMWF WITH PCPN ALONG
SURFACE TROUGH THURSDAY WHILE ECMWF HAS WAVE FARTHER NORTH AND HIGH
PRESSURE KEEPING AREA DRY. CONSENSUS BLEND FAVORS THE DRIER FATHER
NORTH SOLUTION...WHICH ALSO ALLOWS TEMPERATURES TO CLIMB BACK TOWARD
NORMAL LEVELS.

&&

.AVIATION/00Z TAFS/...HIGH PRESSURE AND VFR CONDITIONS WILL DOMINATE
INTO FRIDAY. WATCHING PROGRESSION OF MID DECK ACROSS RN MN/NRN IA.
SLOW EASTWARD PROGRESSION WITH SOME DISSIPATION TOO. RH PROGS AND
BUFKIT NOT TOO EXCITED ABOUT THIS THOUGH MOS SHOWING BKN SKIES THIS
EVENING. ATTM...ENOUGH PUSH ON SATELLITE LOOP TO BRING THIS INTO AT
LEAST SC WI THIS EVE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TONIGHT/FRIDAY AND AVIATION/MARINE...COLLAR
FRIDAY NIGHT THROUGH THURSDAY...REM
Hazardous weather outlook, Mar 28, 3:46 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 PM CDT THU MAR 28 2013

WIZ046-047-051-052-056>060-062>072-292100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
346 PM CDT THU MAR 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS.

LMZ643>646-292100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
346 PM CDT THU MAR 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

WINDS AND WAVES COULD REACH SMALL CRAFT ADVISORY LEVELS AT TIMES
SUNDAY AND MONDAY AS LOW PRESSURE MOVES THROUGH SOUTHERN CANADA
AND THE NORTHERN GREAT LAKES.

REM
WWW.WEATHER.GOV/MKX

Nearby

River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.